# SDR MASA97074

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120289
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FJT/PHX - FLT 5023 - WHILE SHUTTING DOWN THE AIRCRAFT IN PHX, THE MIDDLE EMERGENCY LIGHTS STAYED ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE MIDDLE EMERGENCY BATTERY, OPS CHK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
